# SDR MASA200500245

- Difficulty date: March 22, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 17,715 hours, 13,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1732 IN CLT REPORTED SEVERAL SECTIONS OF FLOOR PATH LIGHTING INOP.  MAINTENANCE RESET A LOOSE CONNECTOR.  OPS CHK GOOD.
